English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58323/91867 (63%)
Visitors : 14040825      Online Users : 69
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41320


    Title: Generalized wiener indices of zigzagging pentachains
    Other Titles: 轉折的五角環鍊的推廣 Wiener 指數
    Authors: Gutman, Ivan;晏衛根;Yan, Wei-gen;楊柏因;Yang, Bo-yin;葉永南;Yeh, Yeong-nan
    Contributors: 淡江大學數學學系
    Keywords: Wiener index;Schultz index;pentagonal chains
    Date: 2007-08-01
    Issue Date: 2010-01-28 07:18:09 (UTC+8)
    Publisher: Springer
    Abstract: The “pentachains” studied in this paper are graphs formed of concatenated 5-cycles. Explicit formulas are obtained for the Schultz and modified Schultz indices of these graphs, as well as for generalizations of these indices. In the process we give a more refined version of the procedure that earlier was reported for the ordinary Wiener index.
    Relation: Journal of Mathematical Chemistry 42(2), pp.103-117
    DOI: 10.1007/s10910-006-9078-9
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File SizeFormat
    index.html0KbHTML90View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback